Efferalgan 1g - 8 tablets - UPSA

3400936485464
Efferalgan 1g from UPSA is a medicine indicated in case of pain and/or fever such as headache, flu, dental pain, body aches, painful periods.
This medicine contains 1 gram of paracetamol.
Reserved for adults and children from 50 kg.
This medicine is not subject to medical prescription.
Capacity
€1.98

  • Secure payment with CB or Paypal.
Orders for a delivery outside the European Union are VAT exempt. Secure payment with CB or Paypal. Orders for a delivery outside the European Union are VAT exempt.
  • Shipping within 24h.
Delivery within 72 hours from 8.50€ for European Union - UK - Switzerland.
Delivery within D+5 from 7.95€ to USA - Canada - Australia. Shipping within 24h. Delivery within 72 hours from 8.50€ for European Union - UK - Switzerland. Delivery within D+5 from 7.95€ to USA - Canada - Australia.
  • Customer service: our qualified pharmacists are available :
by phone +335 6164 5005 : monday from 1pm to 7pm / tuesday to saturday from 9am to 7pm (Paris local time) or by email : contact@euro-pharmas.com Customer service: our qualified pharmacists are available : by phone +335 6164 5005 : monday from 1pm to 7pm / tuesday to saturday from 9am to 7pm (Paris local time) or by email : contact@euro-pharmas.com

Efferalgan 1g is indicated in case of pain and / or fever.

Efferalgan 1g is indicated in case of pain and / or fever such as headache, flu, dental pain, body aches, painful periods. It contains 1 gram of paracetamol.

Efferalgan 1g, tablet is reserved for adults and children from 50kg (approximately from 15 years). Do not take 2 tablets at a time.

Posology :
Oral way.
Take 1 tablet with a glass of water.
Space each intake of 6 hours. Do not exceed 3g of paracetamol per day.

You can improve the effectiveness of medication therapy by the following measures:

  • Take off your warm clothes
  • Drink regularly water to avoid any risk of dehydration,
  • Do not stay in a place that is too hot.
  • With this medicine, the fever should drop quickly. However:
  • If other unusual signs appear,
  • If the fever persists for more than 3 days or if it worsens,
  • If headaches become severe or vomiting occurs, consult your doctor immediately.

Frequency of administration :
Adults and children over the age of 15, catches should be kept at least 4 hours apart.
In case of serious liver or kidney disease, you should consult a doctor before taking this medicine.

Duration of treatment :
The duration of treatment is limited:

  • 5 days in case of pain,
  • 3 days in case of fever

If symptoms persist more than 5 days in case of pain and 3 days in case of fever, consult your doctor.
Efferalgan 1g, tablet contains paracetamol. Do not combine with other medicines that contain it to avoid overdose. Paracetamol overdose can damage the liver irreversibly. This presentation is reserved for adults and children from 50 kg (about 15 years).

Read the instructions carefully : Notice

Ingredients :
For a film-coated tablet:
The active substance is: Paracetamol ... 1000 mg
The other components are:
Core: Hydroxypropylcellullose, croscarmellose sodium, glycerol behenate, magnesium stearate, colloidal anhydrous silica.
Film coating: OPADRY OY-S-38901: hypromellose, titanium dioxide (E171), propylene glycol.

3400936485464
18 Items

Specific References

EAN13
3400936485464

You might also like